Blaschke products of given quantity index for a half-plane

Blaschke products of given quantity index for a half-plane

Authors

  • Gagik Mikayelyan Yerevan State University
  • Feliks Hayrapetyan National Academy of Sciences of the Republic of Armenia

Keywords:

Blaschke Product, Integral Mean, Quantity Index

Abstract

We investigate the growth of the integral logarithmic means of Blaschke products for the half-plane. We prove the existence of Blaschke products of given quantity indices.

Author Biography

Gagik Mikayelyan, Yerevan State University

PhD, YSU Associate Professor

References

Maclane G.R., Rubel L.A. On the growth of Blaschke product, Canadian J. of. Math., XXI, N 3, 1969, 595-601.

Eiko V.V., Kondratyuk A.A. Integral logarithmic means of Blaschke products, Mat. Zametki, Volume 64, Issue 2, 1998, 199-206.

Sons L.R. Zeros of functions with slow growth in the unit disc, Math. Japonica, 1979, v. 24, N 3, 271-282.

Mikayelyan G.V. Study of the growth of Blaschke-Nevanlinna type products by method of Fourier transforms method, Izv. AN Arm SSR, Ser. Matem., 1983, XVIII, 3, 216-229.

Djrbashyan A.M. Functions of Blaschke type for a half-plane, DAN SSSR, 246, N 6, 1979, 1295-1298.

Mikayelyan G.V., Hayrapetyan F.V. On integral logaritmic means of Blaschke products for a half-plane, Proceedings of the Yerevan state university, 2018, 52(3), p. 166-171.

Ghirnyk M.O., Kondratyuk A.A. Blaschke products of given quantity index, Math. Stud. 2, 1993, 49-52.

Galoyan R.S. On the asymptotic properties of a function $pi_p (z; z_k)$, DAN Arm SSR, IX, N 2, 1974, 65-71.

Djrbashyan A.M., Mikayelyan G.V. Asymptotic behavior of Blaschke like products for the half-plane, Izv. AN Arm SSR, Ser. Matem., 1986, t. XXI, 2, 142-162.

Prudnikov A.P., Brychkov Yu.A., Marichev O.I. Integrals and Series: Elementary functions, M. Nauka, 1981

Published

2020-04-23

How to Cite

MikayelyanG., & HayrapetyanF. (2020). Blaschke products of given quantity index for a half-plane: Blaschke products of given quantity index for a half-plane. Armenian Journal of Mathematics, 12(2), 1-8. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/311